Table of Contents Author Guidelines Submit a Manuscript
Advances in High Energy Physics
Volume 2018, Article ID 4263678, 9 pages
https://doi.org/10.1155/2018/4263678
Research Article

Expansions of the Solutions of the General Heun Equation Governed by Two-Term Recurrence Relations for Coefficients

1Russian-Armenian University, H. Emin 123, 0051 Yerevan, Armenia
2Moscow Institute of Physics and Technology, Dolgoprudny, Moscow Region 141700, Russia
3Institute for Physical Research, NAS of Armenia, Ashtarak 0203, Armenia
4Institute of Physics and Technology, National Research Tomsk Polytechnic University, Tomsk 634050, Russia

Correspondence should be addressed to A. M. Ishkhanyan; moc.liamg@naynahkhsia

Received 27 January 2018; Accepted 4 May 2018; Published 4 July 2018

Academic Editor: Saber Zarrinkamar

Copyright © 2018 T. A. Ishkhanyan et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited. The publication of this article was funded by SCOAP3.

How to Cite this Article

T. A. Ishkhanyan, T. A. Shahverdyan, and A. M. Ishkhanyan, “Expansions of the Solutions of the General Heun Equation Governed by Two-Term Recurrence Relations for Coefficients,” Advances in High Energy Physics, vol. 2018, Article ID 4263678, 9 pages, 2018. https://doi.org/10.1155/2018/4263678.